# SDR SWAA040300

- Difficulty date: January 30, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 67,415 hours, 73,948 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C10300
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NOSE GEAR ACTUATOR UPPER SUPPORT FITTING AND BRACKET CRACKED AT CROSS BEAM INTERSECTION.  REMOVED AND REPLACED FITTING AND BRACKET PER SRM.
